Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Recommended Posts

My dermatologist perscribed me Benzaclin a while back (about April). He gave me 10 available refills on it, and I'm due back in August.

I've only finished 2 containers of the stuff, as it makes my face incredibly red and dry if I put too much on. I have to put the thinest layer of the stuff on my face. Is it supposed to only need a thin layer (opposed to a normal layer that one would apply of something like Differin, Tazorac, or any other topical gel/cream)?

Link to post
Share on other sites

I've been using benzaclin for about a week and i have not experienced redness or peeling- and i'm using a pretty thin layer. It seems to be working pretty well. This stuff is already pretty powerful, i dont think you'll need to lay it on heavy. Try backing off a little and i think it'll get better. Just use a thin layer- less than you would use on other prescriptions. Good luck!

Link to post
Share on other sites

I have been using benzaclin for about 3 wks now and that awful redness and peeling happened to me too. What I did is I gave my face a break from it for one day. I couldnt stand the itch and peeling! That day I moistorized with Purpose oil free/fragrance free + spf 15 face lotion the entire day. It worked great! The next day the peeling was gone and I just started all over again. Not going crazy on the Benzaclin this time! Just a thin layer, like they say. I guess we all just get eager and want to use it all!

Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×